ON THE USE OF CONTINUED FRACTIONS FOR DIGITAL COMPUTER ARITHMETIC.

TitleON THE USE OF CONTINUED FRACTIONS FOR DIGITAL COMPUTER ARITHMETIC.
Publication TypeJournal Article
Year of Publication1977
AuthorsKS Trivedi
JournalIEEE Transactions on Computers
VolumeC-26
Start Page700
Issue7
Pagination700 - 704
Date Published01/1977
Abstract

It is required that the coefficients of the continued fractions be integral powers of 2 and, therefore, well-known continued fraction expansions of functions cannot be used. Methods of expansion of a large number of functions are presented. It is shown that the problem of selection of coefficients of the continued fractions does not have practical solution in most of the cases we have considered.

Short TitleIEEE Transactions on Computers